# SDR DALA2018100205829

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0763556) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STA 947 TO 967 RBL 44, AT PASSENGER COMPARTMENT W2. INTERCOSTAL BTW STA 947 TO 967 RBL 44, AT PASSENGER COMPARTMENT W2 WAS REPLACED PER SRM 51-40-02.
